Voprosy meditsinskoi khimii (ISSN 0042-8809)

Influence of nifedipine and verapamil on cytosolicglucocorticoid receptor properties in thehaemorrhagic shock

   


1. Sklifosovsky Institute for Emergency Medicine
2. Research Institute of General Pathology and Pathophysiology
PubMed Id: 12498094
Year: 2002 vol: 48  issue:5  pages: 503-512
Abstract: Function of rat liver cytosolicglucocorticoid receptors in the haemorrhagic shock and the effects of verapamil andnifedipine were investigated. Nifedipine administration normalised hepatic receptorfunctioning affected by the shock. Verapamil administration to animals subjected to shocktreatment caused furher suppression of the receptor functioning. Both drugs reduced bloodcorticosterone level in hemorragic animals up to control level. Verapramil potentiatedhypotension and this deteriorated the course of posthaemorhagic period. This effect may beat least partially attributed to verapramil-induced inhibition of glucocorticoid receptortype II.Nifedipine maintained BP in the subnormal level and reduced the number of animalswith the decompensated shock course, which is probably associated with its positiveinfluence on glucocorticoid receptor properties and permits to recommend an introductionof this drug into the complex therapy of the shock.
Download PDF:
Reference: Golikov P.P., Kozhevnikova L.M., Nickolayeva N.Yu., Arkhipenko Yu.V., Influence of nifedipine and verapamil on cytosolicglucocorticoid receptor properties in thehaemorrhagic shock, Voprosy meditsinskoi khimii, 2002, vol: 48(5), 503-512.
References
 2002(Vol:48)
 2001(Vol:47)
 2000(Vol:46)
 1999(Vol:45)
 1998(Vol:44)
 1997(Vol:43)
 1996(Vol:42)